# SDR AWXA200600714

- Difficulty date: April 4, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N832622
- Condition: Corroded
- Location: Bs 1322-1347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION, LEVEL 1, ON TOP AND BOTTOM SURFACES OF LEFT HAND EMERGENCY DOOR LOWER SILL FROM BS 1322 TO BS 1347, WL 208, BL 64L.  MAINTENANCE FOUND CORROSION ON DOOR SILL WEB OUT OF LIMITS IAW BOEING 757-200 SRM 53-60-15-1A 1.  REMOVED LOWER SILL IAW BOEING 757-200 SRM 51-40-02 0G FIG. 8.  FABRICATED SILL IAW BOEING DOCUMENT NR 146N8326 AND BOEING 757-200 SRM 51-30-01-06 FIG 7.  INSTALLED FABRICATED SILL FROM BS 1322 TO BS 1347, WL 208, BL 64L IAW BOEING 757-200 SRM 51-40-02-0G AND SRM 53-60-15-1A1 FIG 101.
